# SDR DALA2022011600297

- Difficulty date: January 13, 2022
- Submitted: January 16, 2022
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 4,511 hours, 2,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NONE OF THE GREEN EXIT SIGNS ILLUMINATED DURING THE FLIGHT. ALL GREEN DOOR ARMED LTS CK GOOD. GREEN SIGN OVER DOOR IS EMER LT. ALL CK GOOD. OK FOR SVC. (LP# 8407017)
